Advertisement

While on Advair Diskus, what if I need to use my relief inhaler more often?

While on Advair Diskus, using your quick-relief inhaler more often than usual may be a sign that your asthma is getting worse. If you need four or more puffs for two or more days in a row, or use of more than one inhaler every eight weeks, seek immediate medical attention. Worsening of your asthma can lead to serious medical concerns if not treated quickly.

Continue Learning about Antiasthma

Does omalizumab have any side effects?
Donna Hill Howes, RNDonna Hill Howes, RN
Side effects may include injection site reactions, upper respiratory tract and sinus infections, hea...
More Answers
What are long-acting beta-agonist bronchodilators?
Donna Hill Howes, RNDonna Hill Howes, RN
Long-acting beta-agonists relax and open the airways in the same way as short-acting beta agonists, ...
More Answers
Does theophylline interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking deferasirox, iobenguane I-123, pancuronium, or riociguat, theophylline can lead to...
More Answers
Does ipratropium nasal spray interact with any other medications?
Donna Hill Howes, RNDonna Hill Howes, RN
If you are taking an anticholinergic drug, eluxadoline, glycopyrrolate, or potassium chloride in sol...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.